skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Equivariant Verlinde Algebra from Superconformal Index and Argyres–Seiberg Duality

Abstract

Not provided.

Authors:
; ; ; ORCiD logo
Publication Date:
Research Org.:
California Inst. of Technology (CalTech), Pasadena, CA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1537660
DOE Contract Number:  
SC0011632
Resource Type:
Journal Article
Journal Name:
Communications in Mathematical Physics
Additional Journal Information:
Journal Volume: 357; Journal Issue: 3; Journal ID: ISSN 0010-3616
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Physics

Citation Formats

Gukov, Sergei, Pei, Du, Yan, Wenbin, and Ye, Ke. Equivariant Verlinde Algebra from Superconformal Index and Argyres–Seiberg Duality. United States: N. p., 2018. Web. doi:10.1007/s00220-017-3074-8.
Gukov, Sergei, Pei, Du, Yan, Wenbin, & Ye, Ke. Equivariant Verlinde Algebra from Superconformal Index and Argyres–Seiberg Duality. United States. doi:10.1007/s00220-017-3074-8.
Gukov, Sergei, Pei, Du, Yan, Wenbin, and Ye, Ke. Thu . "Equivariant Verlinde Algebra from Superconformal Index and Argyres–Seiberg Duality". United States. doi:10.1007/s00220-017-3074-8.
@article{osti_1537660,
title = {Equivariant Verlinde Algebra from Superconformal Index and Argyres–Seiberg Duality},
author = {Gukov, Sergei and Pei, Du and Yan, Wenbin and Ye, Ke},
abstractNote = {Not provided.},
doi = {10.1007/s00220-017-3074-8},
journal = {Communications in Mathematical Physics},
issn = {0010-3616},
number = 3,
volume = 357,
place = {United States},
year = {2018},
month = {1}
}

Works referenced in this record:

Vortex Counting and Lagrangian 3-Manifolds
journal, October 2011

  • Dimofte, Tudor; Gukov, Sergei; Hollands, Lotte
  • Letters in Mathematical Physics, Vol. 98, Issue 3
  • DOI: 10.1007/s11005-011-0531-8

$ {\text{SL}}\left( {2,\mathbb{R}} \right) $ Chern-Simons, Liouville, and gauge theory on duality walls
journal, August 2011

  • Terashima, Yuji; Yamazaki, Masahito
  • Journal of High Energy Physics, Vol. 2011, Issue 8
  • DOI: 10.1007/JHEP08(2011)135

Gauge Theories Labelled by Three-Manifolds
journal, December 2013

  • Dimofte, Tudor; Gaiotto, Davide; Gukov, Sergei
  • Communications in Mathematical Physics, Vol. 325, Issue 2
  • DOI: 10.1007/s00220-013-1863-2

3-Manifolds and 3d indices
journal, January 2013

  • Dimofte, Tudor; Gaiotto, Davide; Gukov, Sergei
  • Advances in Theoretical and Mathematical Physics, Vol. 17, Issue 5
  • DOI: 10.4310/ATMP.2013.v17.n5.a3

Complex Chern-Simons from M5-branes on the squashed three-sphere
journal, November 2017

  • Córdova, Clay; Jafferis, Daniel L.
  • Journal of High Energy Physics, Vol. 2017, Issue 11
  • DOI: 10.1007/JHEP11(2017)119

A 3d-3d appetizer
journal, November 2016


Counting chiral primaries in , superconformal field theories
journal, July 2006


An Index for 4 Dimensional Super Conformal Theories
journal, June 2007

  • Kinney, Justin; Maldacena, Juan; Minwalla, Shiraz
  • Communications in Mathematical Physics, Vol. 275, Issue 1
  • DOI: 10.1007/s00220-007-0258-7

Gauge Theories and Macdonald Polynomials
journal, November 2012

  • Gadde, Abhijit; Rastelli, Leonardo; Razamat, Shlomo S.
  • Communications in Mathematical Physics, Vol. 319, Issue 1
  • DOI: 10.1007/s00220-012-1607-8

On S-duality of the superconformal index on lens spaces and 2d TQFT
journal, May 2013

  • Alday, Luis F.; Bullimore, Mathew; Fluder, Martin
  • Journal of High Energy Physics, Vol. 2013, Issue 5
  • DOI: 10.1007/JHEP05(2013)122

S-duality and the $ \mathcal{N}=2 $ lens space index
journal, October 2013

  • Razamat, Shlomo S.; Yamazaki, Masahito
  • Journal of High Energy Physics, Vol. 2013, Issue 10
  • DOI: 10.1007/JHEP10(2013)048

The Self-Duality Equations on a Riemann Surface
journal, July 1987


Mirror symmetry, Langlands duality, and the Hitchin system
journal, July 2003


Langlands duality for Hitchin systems
journal, January 2012


From rigid supersymmetry to twisted holomorphic theories
journal, October 2014


Aspects of defects in 3d-3d correspondence
journal, October 2016

  • Gang, Dongmin; Kim, Nakwoo; Romo, Mauricio
  • Journal of High Energy Physics, Vol. 2016, Issue 10
  • DOI: 10.1007/JHEP10(2016)062

Mirror symmetry is T-duality
journal, November 1996


Branes and quantization
journal, January 2009


Quantization via mirror symmetry
journal, December 2011


The omega deformation, branes, integrability and Liouville theory
journal, September 2010


Chern-Simons theory and S-duality
journal, May 2013


An N = 2 superconformal fixed point with E6 global symmetry
journal, December 1996


Argyres-Seiberg Duality and the Higgs Branch
journal, December 2009

  • Gaiotto, Davide; Neitzke, Andrew; Tachikawa, Yuji
  • Communications in Mathematical Physics, Vol. 294, Issue 2
  • DOI: 10.1007/s00220-009-0938-6

The superconformal index of the E 6 SCFT
journal, August 2010

  • Gadde, Abhijit; Rastelli, Leonardo; Razamat, Shlomo S.
  • Journal of High Energy Physics, Vol. 2010, Issue 8
  • DOI: 10.1007/JHEP08(2010)107

S-duality in N = 2 supersymmetric gauge theories
journal, December 2007


Topological gauge theories and group cohomology
journal, April 1990

  • Dijkgraaf, Robbert; Witten, Edward
  • Communications in Mathematical Physics, Vol. 129, Issue 2
  • DOI: 10.1007/BF02096988

4d index to 3d index and 2d topological quantum field theory
journal, September 2012


Global Properties of Supersymmetric Theories and the Lens Space
journal, July 2014

  • Razamat, Shlomo S.; Willett, Brian
  • Communications in Mathematical Physics, Vol. 334, Issue 2
  • DOI: 10.1007/s00220-014-2111-0

N = 2 dualities
journal, August 2012


“Lagrangian” for a Non-Lagrangian Field Theory with N = 2 Supersymmetry
journal, October 2015


String theory on group manifolds
journal, December 1986


Can fusion coefficients be calculated from the depth rule?
journal, February 1993


$\widehat{{\rm su}}\left( 3 \right)_k $ FUSION COEFFICIENTS
journal, November 1992


The Betti Numbers of the Moduli Space of Stable rank 3 Higgs Bundles on a Riemann Surface
journal, December 1994


On moduli spaces of Hitchin pairs
journal, July 2011

  • Biswas, Indranil; Gothen, Peter B.; Logares, Marina
  • Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 151, Issue 3
  • DOI: 10.1017/S0305004111000405

Tinkertoys for Gaiotto duality
journal, November 2010

  • Chacaltana, Oscar; Distler, Jacques
  • Journal of High Energy Physics, Vol. 2010, Issue 11
  • DOI: 10.1007/JHEP11(2010)099